Alert archive / Minnesota / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 56, NWS Grand Forks, ND

September 1, 2014Becker County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Sep 1, 2014, 5:05 PM CDT for Becker County, Minnesota. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 1, 2014, 5:05 PM CDT (22:05 UTC)
Expired
Sep 1, 2014, 6:00 PM CDT
In force
55 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Becker County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 125 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 1, 5:40 PM CDTHAIL 12 Sw Callaway, MNSECOND OF TWO HAIL PRODUCING STORMS RESULTED IN DIME TO QUARTER SIZED HAIL COATING THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 10.1 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2014-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2014-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -90 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-90 m²/s²
0-3 km storm-relative helicity
-41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

392 
WUUS53 KFGF 012205
SVRFGF
MNC005-012300-
/O.NEW.KFGF.SV.W.0056.140901T2205Z-140901T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
505 PM CDT MON SEP 1 2014

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BECKER COUNTY IN NORTHWEST MINNESOTA...

* UNTIL 600 PM CDT

* AT 503 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTH OF
  LAKE PARK...AND MOVING EAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CALLAWAY AROUND 535 PM CDT.
  WESTBURY AROUND 540 PM CDT.
  RICHWOOD AROUND 545 PM CDT.
  ROCHERT AROUND 600 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM...ON THE LOWEST FLOOR OF
A BUILDING.

&&

LAT...LON 4706 9562 4683 9569 4699 9618 4713 9618
TIME...MOT...LOC 2205Z 289DEG 21KT 4705 9614

HAIL...1.00IN
WIND...<50MPH

$$

HOPKINS
1 follow-up statement
543 
WWUS53 KFGF 012226
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
526 PM CDT MON SEP 1 2014

MNC005-012300-
/O.CON.KFGF.SV.W.0056.000000T0000Z-140901T2300Z/
BECKER MN-
526 PM CDT MON SEP 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BECKER
COUNTY UNTIL 600 PM CDT...

AT 523 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR 
CALLAWAY...AND MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CALLAWAY AROUND 535 PM CDT.
  WESTBURY AROUND 540 PM CDT.
  RICHWOOD AROUND 545 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM...ON THE LOWEST FLOOR OF
A BUILDING.

&&

LAT...LON 4705 9563 4683 9569 4695 9606 4709 9603
TIME...MOT...LOC 2226Z 289DEG 21KT 4701 9597

HAIL...1.00IN
WIND...<50MPH

$$

HOPKINS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 3:13 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Sep 1, 3:13 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
313 PM CDT MON SEP 1 2014

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 310 PM CDT MON SEP 1 2014

FORECAST CHALLENGES WILL BE RAIN CHANCES AND TEMPERATURES. MODELS
IN FAIR AGREEMENT AND WILL USE BLEND FOR FORECAST.

WEAK SURFACE BOUNDARY ASSOCIATED WITH MID LEVEL CIRCULATION
PROPAGATING ACROSS SOUTHERN MB WILL SLOWLY SWING THROUGH THE FA
TONIGHT. ISOLD/SCT TSRA BECOMING MORE ORGANIZED WITH MODEST
INSTABILITY/CAPE ALTHOUGH SHEAR WEAK. BEST COVERAGE SO FAR ACROSS THE
NORTH CLOSER TO CIRCULATION SO WILL HAVE A BIT HIGHER POPS THIS
AREA. EXPECT CONVECTION TO DIMINISH LATER THIS EVENING AS WAVE
MOVES EAST COUPLED WITH LOSS OF HEATING. TEMPERATURES OVERNIGHT
LOOK SEASONAL.

AS REGION REMAINS IN WEAK MID LEVEL CYCLONIC FLOW ANOTHER WEAK
WAVE WILL SWING THROUGH THE FA TUESDAY AFTERNOON/EVENING. FAVORED
INSTABILITY AND CAPE WILL BE CONFINED TO THE NE FA SO LIMITED POPS
THERE. COLUMN WARMS A BIT SO IF WE CAN GET ENOUGH SOLAR
TEMPERATURES SHOULD RECOVER CLOSE TO AVERAGE.

AGAIN EXPECT PCPN COVERAGE TO DIMINISH DURING THE EVENING WITH
LOSS OF HEATING.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 310 PM CDT MON SEP 1 2014

STRONGER WAVE WILL DIG INTO THE NORTHERN ROCKIES ON WEDNESDAY. AS
HEIGHTS FALL LOW PRESSURE ORGANIZES OVER THE NORTHERN HIGH PLAINS
WITH E-W BOUNDARY SETTING UP ACROSS SD INTO S MN. CONVECTION
SHOULD INITIATE ALONG BOUNDARY DURING THE AFTERNOON LIFTING
NORTHWARD WEDNESDAY NIGHT INTO THURSDAY. WARM ADVECTION CONTINUES
BUT TEMPERATURES WILL HINGE ON DEGREE OF CLOUD COVER.

FRIDAY TO MONDAY...SOME CONFIDENCE IN THE FORECAST WITH MODEL SOLNS
SIMILAR AND REASONABLE GIVEN DEPARTING WAVE OVER ONTARIO FRIDAY
MORNING. OVERALL A DRY FORECAST WITH LINGER SHOWERS ON FRIDAY IN NW
MN TRAILING DEPARTING SYSTEM. 500MB NW FLOW AND SFC HIGH PRESSURE TO
GIVE A DRY AND QUIET WEATHER WEEKEND TO THE NORTHERN PLAINS WITH
TEMPS WELL WITHIN SEASONAL NORMALS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1242 PM CDT MON SEP 1 2014

VFR AT ALL TAFS SITES THIS AFTN INTO THE OVERNIGHT...SCATTERED
CONVECTION IS POSSIBLE THIS AFTERNOON. WILL GO VCSH WITH POSSIBLE
THUNDER THOUGH NOT ENOUGH CONFIDENCE TO CURRENTLY ADD TO TAF AT ANY
ONE LOCATION.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

SHORT TERM...VOELKER
LONG TERM...JK/VOELKER
AVIATION...VOELKER
Hazardous weather outlook, Sep 1, 5:19 AM CDT, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
519 AM CDT MON SEP 1 2014

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-021030-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
519 AM CDT MON SEP 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

A FEW ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING IN EASTERN NORTH DAKOTA AND WESTERN MINNESOTA...BUT STORMS
ARE NOT EXPECTED TO BECOME SEVERE. LIGHTNING WILL BE
POSSIBLE...BUT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS
LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Sep 1, 3:45 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
345 PM CDT MON SEP 1 2014

MNZ027-028-012145-
EAST BECKER MN-WEST BECKER MN-
345 PM CDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BECKER COUNTY UNTIL 445
PM CDT...

AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 11 MILES NORTH OF DETROIT LAKES...MOVING TO THE EAST AT
20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN AND FREQUENT
LIGHTNING.

THE STORM WILL BE NEAR...
RICHWOOD AROUND 355 PM CDT.
ROCHERT AROUND 415 PM CDT.
HEIGHT OF LAND LAKE AROUND 425 PM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4705 9540 4680 9554 4694 9595 4703 9592
TIME...MOT...LOC 2046Z 281DEG 17KT 4698 9587

JK
Special weather statement, Sep 1, 3:47 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
347 PM CDT MON SEP 1 2014

MNZ001-002-015-022-012145-
EAST POLK MN-MAHNOMEN MN-NORMAN MN-WEST POLK MN-
347 PM CDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN POLK...NORTHEASTERN
NORMAN AND NORTHWESTERN MAHNOMEN COUNTIES UNTIL 445 PM CDT...

AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 10 MILES NORTHWEST OF FERTILE...OR 35 MILES SOUTHEAST OF
GRAND FORKS...MOVING TO THE SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN AND FREQUENT
LIGHTNING.

THE STORM WILL BE NEAR...
MAPLE BAY AROUND 405 PM CDT.
FERTILE AROUND 410 PM CDT.
FLAMING AROUND 420 PM CDT.
RINDAL AROUND 430 PM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4757 9591 4733 9612 4760 9656 4772 9646
TIME...MOT...LOC 2047Z 303DEG 20KT 4762 9644

JK
Special weather statement, Sep 1, 4:20 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
420 PM CDT MON SEP 1 2014

MNZ007-008-012215-
EAST MARSHALL MN-WEST MARSHALL MN-
420 PM CDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARSHALL COUNTY UNTIL 515
PM CDT...

AT 417 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 11 MILES SOUTHEAST OF KARLSTAD...OR 24 MILES NORTHWEST
OF THIEF RIVER FALLS...MOVING TO THE EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN.

THE STORM WILL BE NEAR...
NEWFOLDEN AROUND 430 PM CDT.
MIDDLE RIVER AROUND 445 PM CDT.
HOLT AROUND 450 PM CDT.
GATZKE AROUND 515 PM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4853 9573 4818 9592 4820 9630 4832 9661
      4853 9654
TIME...MOT...LOC 2119Z 285DEG 20KT 4843 9639

HOPKINS
Special weather statement, Sep 1, 4:40 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
440 PM CDT MON SEP 1 2014

MNZ031-032-012245-
EAST OTTER TAIL MN-WADENA MN-
440 PM CDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OTTER TAIL AND SOUTHERN
WADENA COUNTIES UNTIL 545 PM CDT...

AT 438 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM NEAR PERHAM...OR 23 MILES SOUTHEAST OF DETROIT LAKES...
MOVING TO THE EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THE STORM...ALONG
WITH HEAVY RAIN.

THE STORM WILL BE NEAR...
NEW YORK MILLS AROUND 455 PM CDT.
DEER CREEK AROUND 505 PM CDT.
BLUFFTON AROUND 510 PM CDT.
WADENA AND SEBEKA AROUND 520 PM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4636 9491 4636 9514 4633 9515 4647 9573
      4664 9565 4664 9485
TIME...MOT...LOC 2140Z 275DEG 27KT 4653 9556

HOPKINS
Special weather statement, Sep 1, 5:00 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
500 PM CDT MON SEP 1 2014

MNZ003-027-028-012300-
CLAY MN-EAST BECKER MN-WEST BECKER MN-
500 PM CDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BECKER AND
NORTHEASTERN CLAY COUNTIES UNTIL 600 PM CDT...

AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 13 MILES SOUTH OF TWIN VALLEY...OR 25 MILES NORTHWEST OF
DETROIT LAKES...MOVING TO THE EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THE STORM...ALONG
WITH HEAVY RAIN.

THE STORM WILL BE NEAR...
OGEMA AROUND 530 PM CDT.
WHITE EARTH AND CALLAWAY AROUND 535 PM CDT.
WESTBURY AROUND 540 PM CDT.
RICHWOOD AROUND 545 PM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4711 9565 4685 9573 4701 9635 4715 9628
TIME...MOT...LOC 2201Z 285DEG 21KT 4707 9618

HOPKINS
Special weather statement, Sep 1, 5:02 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
502 PM CDT MON SEP 1 2014

MNZ003-012300-
CLAY MN-
502 PM CDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLAY COUNTY UNTIL 600 PM
CDT...

AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 6 MILES NORTHEAST OF HARWOOD...OR 11 MILES NORTH OF
FARGO...MOVING TO THE EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THE STORM.

THE STORM WILL BE NEAR...
FELTON AND AVERILL AROUND 530 PM CDT.
MUSKODA AROUND 550 PM CDT.
HAWLEY AROUND 555 PM CDT.
HITTERDAL AROUND 600 PM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

LAT...LON 4706 9621 4681 9631 4696 9679 4713 9682
TIME...MOT...LOC 2202Z 285DEG 21KT 4704 9677

HOPKINS

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 2:52 PM CDTSpecial Weather StatementFGFPolk53 min
Sep 1, 3:45 PM CDTSpecial Weather StatementFGFBecker60 min
Sep 1, 3:47 PM CDTSpecial Weather StatementFGFNorman58 min
Sep 1, 4:20 PM CDTSpecial Weather StatementFGFMarshall55 min
Sep 1, 4:40 PM CDTSpecial Weather StatementFGFWadena65 min
Sep 1, 5:00 PM CDTSpecial Weather StatementFGFBecker60 min
Sep 1, 5:02 PM CDTSpecial Weather StatementFGFClay58 min
Sep 1, 5:53 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Otter Tail38 min
Sep 1, 6:34 PM CDTSpecial Weather StatementFGFOtter Tail56 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.